# SDR UPS06847150

- Difficulty date: June 16, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EO DC8-5330-24525 - A FUSELAGE SKIN DAMAGE REPAIRS AT STA 1420 LONGERON 29L AND STA 1460 LONGERON 29L.  COMPLIED WITH EO DC8-5330-24525-A APPENDIX A AND APPENDIX B REPEAT INSPECTIONS DUE AT C-CHECK PERMANENT REPAIR DUE WITH IN 6000 FLT CYCLES.
